Cybernetics

, Volume 9, Issue 5, pp 855–859 | Cite as

Method of minimization of differentiable functions

  • P. R. Gamburd
Article
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. J. Wilde, Optimum Seeking Methods, Prentice-Hall (1964).Google Scholar
  2. 2.
    B. T. Polyak, “The method of conjugate gradients,” in: Proceedings of the Second Winter School on Mathematical Programming and Related Problems, No. 1, Moscow (1969).Google Scholar
  3. 3.
    S. A. Smolyak, “The quadratic convergence of the method of conjugate gradients,” in: Proceedings of the Third Winter School on Mathematical Programming and Related Problems, No. 3, Moscow (1970).Google Scholar
  4. 4.
    I. S. Berezin and N. P. Zhidkov, Computing Methods, Vol. I, Pergamon Press, Oxford (1965).Google Scholar
  5. 5.
    G. D. Maistrovskii, “The proof of the quadratic convergence of the method of conjugate gradients,” in: Computational Mathematics and Computational Technology, [in Russian], No. 2, Khar'kov (1971).Google Scholar
  6. 6.
    I. M. Gel'fand, E. B. Vul, S. L. Ginzburg, and Yu. G. Fedorov, The Method of Ravines in the Problems of X-Ray Structural Analysis [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • P. R. Gamburd

There are no affiliations available

Personalised recommendations